# SDR DALA2024120911559

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 DETERIORATED FLOOR PANEL 261PF IN AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 622222-14. (0698679)
